# SDR MALA976519

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436XJ
- Make and model: Saab 340B
- Aircraft serial: 436
- System (JASC): 3444 · Ground Proximity System
- Part: Gpws
- Part number: 9650876040B07B
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL GPWS INDICATED TOO LOW GEAR WHEN THE 3 GREEN GEAR LIGHTS INDICATED DOWN AND INTRANSIT LIGHT OUT.  MAINTENANCE REPLACED GPWS COMPUTER, OPS CHECKS GOOD IAW SF340 MM CHAPTER 34.
